RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2013, Number 2-3, Pages 27–36 (Mi basm336)  

This article is cited in 1 scientific paper (total in 1 paper)

Short signatures from the difficulty of factoring problem

N. A. Moldovyana, A. A. Moldovyana, V. A. Shcherbacovb

a St. Petersburg Institute for Informatics and Automation of Russian Academy of Sciences, 14 Liniya, 39, St. Petersburg, 199178 Russia
b Institute of Mathematics and Computer Science, Academy of Sciences of Moldova, Academiei str. 5, MD–2028 Chişinău, Moldova

Abstract: For some practical applications there is a need of digital signature schemes (DSSes) with short signatures. The paper presents some new DSSes based on the difficulty of the factorization problem, the signature size of them being equal to 160 bits. The signature size is significantly reduced against the known DSS. The proposed DSSes are based on the multilevel exponentiation procedures. Three type of the exponentiation operations are used in the DSSes characterized in performing multiplication modulo different large numbers. As modulus prime and composite numbers are used. The latters are difficult for factoring and have relation with the prime modulus.

Keywords and phrases: information authentication, digital signature scheme, short signature, factorization problem, discrete logarithm problem.

Full text: PDF file (129 kB)
References: PDF file   HTML file

Document Type: Article
MSC: 11T71, 94A60
Received: 29.11.2012
Language: English

Citation: N. A. Moldovyan, A. A. Moldovyan, V. A. Shcherbacov, “Short signatures from the difficulty of factoring problem”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2013, no. 2-3, 27–36

Citation in format AMSBIB
\Bibitem{MolMolShc13}
\by N.~A.~Moldovyan, A.~A.~Moldovyan, V.~A.~Shcherbacov
\paper Short signatures from the difficulty of factoring problem
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2013
\issue 2-3
\pages 27--36
\mathnet{http://mi.mathnet.ru/basm336}


Linking options:
  • http://mi.mathnet.ru/eng/basm336
  • http://mi.mathnet.ru/eng/basm/y2013/i2/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Moldovyan, N. A. Moldovyan, V. A. Shcherbacov, “Bi-deniable public-key encryption protocol which is secure against active coercive adversary”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2014, no. 3, 23–29  mathnet
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:109
    Full text:28
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019